# SDR ASAA2019103171168

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,186 hours, 8,653 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RYP9
- Condition: Inoperative
- Location: Nr Hf Comms
- Part time: 30,230 hours, 8,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO INOP. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806 COULD NOT CONTACT SFO-AIINC. REMOVED #2 HF XVR AND PLACED ON SOS PER B737-800 AMM 23-11-21-000-801. INSTALLED #2 HF XVR PER AMM 23-11-21-400-801. PERFORMED INSTALLATION TEST PER AMM SUBTASK 23-11-21-800-001 TEST IS GOOD. PERFORMED HF #2 SYSTEM TEST PER AMM 23-11-00-730-801 #2 HF SYSTEM TEST IS GOOD. A/C RELEASED FROM MEL 23-11A.
